# SDR FDEA201007262672

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3138501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LOWER FUSELAGE SKIN INTERNAL DOUBLER STA 859 L-31R. EXISTING REPAIR AT LOWER FUSELAGE SKIN INTERNAL DOUBLER STA 859 L31R EVALUATED AND FOUND NOT IAW SRM REPAIR.  EXISTING REPAIR R & R WITH NEW REPAIR IAW EA 8-5330-138581 TITLE: MAINFRAMES - PLATES AND SKINS - PREVIOUS REPAIR AT STA 859 BETWEEN LONGERON 30 AND 31H.  EO 8-5100-7-5001, A7 PT1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
